# SDR QMLA2024012920009

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N728AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7248
- Aircraft time: 5,741 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,741 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF FUEL IN CABIN. FLIGHT LEG ABORTED AND RETURNED TO AIRPORT. MECHANIC NOTIFIED AND RESPONDED. CHECKED ALL COMPONENTS AND AREAS OF HELICOPTER FOR SOURCE. NO FUEL LOCATED IN OR AROUND AIRCRAFT OR STRUCTURES, CABINS, COMPARTMENTS. PERFORMED ENGINE RUN-UP WITH NO ODOR OF FUEL. PERFORMED MX FLIGHT, NO ODOR DETECTED. UNABLE TO DUPLICATE ISSUE. ALL CONNECTIONS, COMPARTMENTS, AND AREAS FREE OF FLUID AND ODORS.
